# SDR UIEA2011062800334

- Difficulty date: June 28, 2011
- Submitted: July 4, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 344 S5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP IAW SB 747-53A2542, FOUND A CRACK TO BE .1250 INCHES LONG ON PN 65B07652-569 OUTER SKIN AS SHOWN IN FIG 1.
